# SDR AALA201509209003

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 3,794 hours, 1,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1836, 2R DOOR SHOWS CHECK DOOR PRESS ON FLIGHT ATTENDANT FWD PANEL.  ACCOMPLISHED PRESS CHECK IAW AMM 52-00-00-040-003-B.  PRESS LOW, SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
